# SDR A6WA201311184407

- Difficulty date: November 18, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 26,457 hours, 25,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG WW BRAKE TRANSDUCER FWD BRACKET PN 6014R75262-155 IS CRACKED.  R & R BRACKET IAW CRJ 200 SRM 51-42-06.
